# SDR TWAA0004707

- Difficulty date: March 21, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON SEAT TRACK NUMBER 2, IN TRACK AND SCREW HOLES FOR FLOOR PANEL AT STA 1170 TO 1309.  REMOVED CORROSION BY INSTALLING NEW TRACK PER DRAWING 5930565.  INSTALLED FASTENERS PER SRM 51-30, 51-10-4, AND 51-60-0.  SEALED WITH 870A 1/2.
